# SDR UPS98227208

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 65413077
- Condition: Corroded
- Location: Ws 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ON REMOVAL OF NR 4 SPOILER ACTUATOR SUPPORT CASTING, CASTING FOUND TO BE BADLY CORRODED.  CASTING REPLACED IAW DRAWING 65-17351 AND SUPPORT ANGLES REPLACED IAW DRAWING 65-16201.
